MathSciNet Relay Station
MathSciNet bibliographic data
MR1213739 (94f:35084) 35L67 (35L65 76E99 76L05)
Freistühler, Heinrich; Liu, Tai-Ping Nonlinear stability of overcompressive shock waves in a rotationally invariant system of viscous conservation laws. Comm. Math. Phys. 153 (1993), no. 1, 147–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement